# SDR CA050222003

- Difficulty date: February 18, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,822 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART CRACKED IN DOUBLE LIP AREA. NO CRACKS ALLOWED IN THIS LOCATION. MAJORITY OF COMBUSTION LINERS REMOVED ARE FOUND CRACKED IN THIS AREA.
